Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have night sweats and low BP. Taking Metropelol beta blocker. Had heart surgery. Remedy?

I am having night swets and my bp will go as low as 93/58 and my pulse will go as high as 95 when my bp is low. I am on a 25 milligram prescription of metropelol beta blocker at night. During the day my bpbounces around. I m very tiered today I have a low grade fever and last night I woke up not feeling well and very hot and my pulse was racing. I am - 24 year old female. I had heart surgery last march. It was a thoracotomy to re route my left subclavian artery . My aorta is right sides and my artery was wrapped around my esophagus.
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Fever / infection may be responsible.
It is not likely to be related to the surgery...
Have ECG, blood count and sugar done
Reducing the dose of Metoprolol to half the present dose for short time may help
Discuss with your doctor / get examined...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor